Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :33 Issue : 2 2006      Add To Cart                                                                    Download

Normal semi-invariant submanifolds of paraquaternionic Kahler manifolds

Auther : AUREL BEJANU

Department of Mathematics and Computer Science, Kuwait University
PO Box: 5969, Safat, 13060, Kuwait
 
 
ABSTRACT
 
We introduce normal semi-invariant submanifolds of paraquarternionic Kahler manifolds and present the main reuslts on their differential geometry.  We obtain necesssary and suficient conditions for the integrability of the distributions defined on a normal semi-invariant submanifold.  Also, we give characterizations of local (global) normal semi-invariant products.
 
Keywords:  Distribution on a  manifold; foliation; normal semi-invariant submanifold; paraquaternionic Kahler manifold

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55644

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law